# SDR AALA2018082879026

- Difficulty date: August 23, 2018
- Submitted: August 28, 2018
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 101,433 hours, 16,408 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MID FLIGHT ATTENDANT JUMP SEAT FLASHLIGHT WAS INOPERATIVE.  REPLACED THE FLASHLIGHT BATTERY IAW AMM 25-64-00.  OPS CHECKED NORMAL.
